# SDR SWAA2020022094569

- Difficulty date: February 13, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT SPLICE LOCATED ON THE AFT WALL FORWARD LAV HAS A BENT PIN.          / REPAIRED EMERGENCY EXIT LIGHT SPLICE IAW SOPM & AMM.
